# SDR CA111221001

- Difficulty date: December 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 274001
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED HYD SYS NR 1 LOW PRESSURE CAUTION MESSAGE ILLUMINATED DURING TAXI IN.  EICAS HYD SYNOPTIC PAGE SHOWED NR 1 QUANTITY AT ZERO. CREW SHUTDOWN ENGINE WHILE THERE WAS STILL PRESSURE IN THE SYSTEM.  AFTER ARRIVING AT THE GATE QUANTITY WAS READING ZERO. CREW NOTED HYDRAULIC FLUID COVERING TAIL AREA.  MAINTENANCE ISOLATED LEAK TO NR 1 RUDDER PCU WHICH WAS FOUND TO HAVE THE GLAND PLATE, ROD END SIDE, TO BE FRACTURED AT EACH OF THE 4 SECURING BOLT LOCATIONS. 1 BOLT WAS ALSO FOUND TO BE SHEARED.  PART NAME: RUDDER, PCU PN: 27400-1
